# SDR REXA2014100101027

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622CB CHAFED ON LE.  DRILLED UP NEW PANEL IAW SRM 51-40-11-001-001-A01.  PANEL TO BE INSTALLED ON OPERATION 192.
